Alert archive / Indiana / River Flood Warnings in 2012
River Flood Warning 1, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jan 17, 2012, 10:21 PM EST for Jefferson County, Scott County, Indiana. It took effect at Jan 18, 2012, 1:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2012, 10:21 PM EST (03:21 UTC)
- In effect from
- Jan 18, 2012, 1:00 AM EST
- Expired
- Jan 18, 2012, 6:10 AM EST
- In force
- 5 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Jefferson County, IN, Scott County, IN
The radar
The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Deputy (DEPI3). The gauge peaked at 20.15 ft at Jan 18, 2012, 1:00 AM EST.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
902 WGUS43 KLMK 180321 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1021 PM EST TUE JAN 17 2012 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. .HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING. && INC077-143-181200- /O.NEW.KLMK.FL.W.0001.120118T0600Z-120118T1200Z/ /DEPI3.1.ER.120118T0600Z.120118T0600Z.120118T0600Z.NO/ 1021 PM EST TUE JAN 17 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * UNTIL WEDNESDAY MORNING. * AT 9:45 PM TUESDAY THE STAGE WAS 19.1 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE AFTER MIDNIGHT WEDNESDAY. * IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE BOTTOMS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.0 FEET ON OCT 19 2004. $$
1 follow-up statement
988 WGUS83 KLMK 181110 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 610 AM EST WED JAN 18 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS HIGH WATER EVENT. && INC077-143-181140- /O.CAN.KLMK.FL.W.0001.000000T0000Z-120118T1300Z/ /DEPI3.1.ER.120118T0445Z.120118T0645Z.120118T0810Z.NO/ 610 AM EST WED JAN 18 2012 THE FLOOD WARNING IS CANCELLED FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * AT 5:45 AM WEDNESDAY THE STAGE WAS 18.9 FEET. * FLOOD STAGE IS 20.0 FEET. * FELL BELOW FLOOD STAGE AT 3:10 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.5 FEET BY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jan 17, 6:34 PM EST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 17, 6:34 PM EST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 634 PM EST TUE JAN 17 2012 ...Updated Aviation Discussion... .Short Term (Tonight through Wednesday Night)... Latest surface analysis indicated that a surface cold front was pushing through the heart of the forecast area. Front is now located just east of Interstate 65. Line of convection is edging east and out of the forecast area. In the wake of convection, winds are shifting to the northwest and a brief period of clearing skies will be seen as the dry slot shifts east through the region. Upstream, more extensive cloud cover will proceed to push back into the region from the northwest later this afternoon and evening. The daily high temp has likely occurred across the region and temperatures are already falling fairly rapidly to the west. Temperatures should continue to fall into the mid 30s by early evening in areas west of I-65. Further east, temperatures will fall into the lower 40s. The pressure gradient will remain quite tight behind the front this evening with sustained winds of 15-25 mph and gusts to 30 mph at times. For tonight, low clouds are expected to train into the region from the northwest. Model time-height cross sections show a fairly thin layer of moisture near the surface that will likely result in an extensive strato-cu deck across the region overnight. The model consensus is for this moisture to shunt off to the east late tonight with skies going partly cloudy. The pressure gradient will also slacken overnight and the breezy conditions should really diminish by midnight. Overnight minimum temperatures will likely drop into the lower-mid 20s region wide. For Wednesday, high pressure will quickly build into the region from the Plains. Partly to mostly sunny conditions are expected. However, temperatures will remain below seasonal normals. For this forecast, we stuck pretty close to the bias-corrected consensus with highs in the lower-mid 30s in the north and mid-upper 30s across the south. High pressure will slide to the east Wednesday night and keep skies mostly clear. Overnight lows will generally be in the lower-middle 20s. .Long Term (Thursday through Tuesday)... Thursday and Thursday Night... Consensus of the medium range guidance continues to suggest that a potent low pressure system will move across the Great Lakes states during the day on Thursday. Associated surface boundary will push through the region Thursday afternoon and evening and bring precipitation back to portions of the region. Moisture slug looks to sag as far south as the Ohio River and then eastward. Given the relatively warm boundary layer temps, a rain/snow mix looks likely during the day on Thursday across our northern third of the forecast area. Once the front passes, northwest flow and colder temps will return and result in light snow showers continuing across our northeast/Bluegrass sections Thursday night. Still too early to pinpoint the exact coverage and amounts, but a minor accumulation may occur, though feel that best chances of measurable snow will be across the higher elevations of southeast KY. Highs Thursday look to warm into the 35-40 degree range across the northern half with lower-mid 40s across the south. Lows Thursday night look to drop back into the lower 20s in the north and lower-mid 20s in the south. Friday through Tuesday... Upper level pattern is expected to become increasingly zonal over the eastern US. The model consensus continues to agree on the development of a mid-level wave over the southern Plains during the day on Friday and ejecting eastward into the Ohio Valley on Saturday. The trend in the model data has been a slower and slightly deeper evolution with this trough axis. Thus, the model consensus has shifted a bit more north and west with bringing a low pressure system through the region Friday night and Saturday. This feature will bring a decent shot of rain showers to the region. Precipitation should quickly move out of the region on Saturday as the progressive pattern will allow this feature to head on off to the east. After that, there is increasing spread in the guidance for the Sunday through Tuesday time frame. In recent days the models had been advertising a decent amount of amplification toward the beginning of next week. As of now, the models suggest that the flow will revert back to more of a zonal pattern with several mid-level waves zipping through. The operational GFS run has several waves moving through bringing chances of rain to the region on Sunday and then again on Tuesday. On the other hand, the parallel GFS and operational Euro runs are flatter with the flow and generally drier for Sunday-Monday, but do agree with another significant system impacting the region by Tuesday. For now, have generally blended the ongoing forecast closer to the parallel GFS and Euro solution to keep a decent amount of continuity in the forecast. Temps during the period will start off cool with highs in the 40s on Friday and warming into the upper 40s to the lower 50s on Saturday. Sunday-Tuesday should see mild temperatures for this time of the year with daily highs in the mid-upper 50s in the north and lower 60s across the south. Overnight lows look to generally be in the 30s/40s. && .Aviation (00Z TAF Issuance)... Gusty NW winds and MVFR CIGs continue behind the cold front that passed through the area this afternoon. According to soundings and 18Z NAM12 H925 RH, MVFR CIGS should stick around till around 5Z-9Z before scattering out from west to east across the area. Gusty winds should decline within the next 3-5 hrs. Toward dawn, skies look to go mostly clear with no clouds of note behind the current strato-cu. As sfc high pressure takes control of the area Wed, some upper level clouds will make an appearance and winds will be VRB below 6 kts Wed afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......MJ Long Term........MJ Aviation.........AMS
Hazardous weather outlook, Jan 17, 3:35 PM EST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 335 PM EST TUE JAN 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-182045- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 335 PM EST TUE JAN 17 2012 /235 PM CST TUE JAN 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL CONTINUE TO PUSH EASTWARD THROUGH THE REGION THIS AFTERNOON. COLDER AND DRIER AIR WILL QUICKLY MOVE IN THIS EVENING WITH TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S THIS EVENING. GUSTY NORTHWEST WINDS WILL BE COMMON ACROSS THE REGION THIS AFTERNOON AND EVENING WITH SUSTAINED WINDS OF 20-25 MPH AND GUSTS OF 30-35 MPH BEING POSSIBLE BEFORE DIMINISHING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MJ
In the hours before
Local storm report, Jan 17, 6:13 PM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM TSTM WND DMG 2 N HUNTINGBURG 38.33N 86.96W
01/17/2012 DUBOIS IN NEWSPAPER
SEMI TRUCK OVERTURNED ON U.S. 231 JUST NORTH OF PHOENIX
DRIVE DUE TO STRONG WINDS
&&
EVENT NUMBER LMK1200070
LGLocal storm report, Jan 17, 6:31 PM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM TSTM WND DMG 1 NNW FERN CREEK 38.17N 85.60W
01/17/2012 JEFFERSON KY NWS EMPLOYEE
SEVERAL TREES DOWN AND SEVERAL SNAPPED ALONG WITH
SHINGLES BLOWN OFF HOUSES ON STONEY BROOK DR NEAR
MICHAEL EDWARDS DR. A TREE WAS TOPPED NEAR ROMAN CT. THE
ROOF OF ONE HOUSE WAS SHIFTED 4-6 INCHES. SOME SIDING
TAKEN OFF OF HOUSES AS WELL.
&&
EVENT NUMBER LMK1200071
RJSLocal storm report, Jan 17, 6:56 PM EST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM TORNADO 1 NNE CLARKSVILLE 38.33N 85.76W
01/17/2012 CLARK IN NWS STORM SURVEY
EF-0 TORNADO FIRST TOUCHED DOWN AT THE WAL-MART PARKING
LOT AT VETERANS PARKWAY NEAR I-65. A VEHICLE WAS TURNED
OVER ON I-65. THE TORNADO SKIPPED TO A SUBDIVISION EAST
OF THERE CAUSING DAMAGE ALONG BELMAR AND MEADOWS DR AS
WELL AS AT THE INTERSECTION OF KINGSFIELD ST AND CROWN
CT. IT TOOK DOWN SEVERAL FENCES AND THEN LATER THE ROOF
OF A BARN ON ARMSTRONG RD... WHERE THE TORNADO ENDED.
&&
EVENT NUMBER LMK1200072
RJSLocal storm report, Jan 17, 7:10 PM EST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
710 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM TSTM WND DMG 1 NNW GREENSBURG 37.27N 85.50W
01/17/2012 GREEN KY TRAINED SPOTTER
TREE DOWN AT A PARK BLOCKING THE ROAD LEAVING THE PARK.
&&
EVENT NUMBER LMK1200073
RJSLocal storm report, Jan 17, 7:41 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TORNADO FLOYDS KNOBS 38.31N 85.87W
01/17/2012 FLOYD IN NWS STORM SURVEY
EF-1 TORNADO TOUCHED DOWN ON EAST RILEY RD IN FLOYDS
KNOBS AND DESTROYED A GARAGE. THE TORNADO CONTINUED EAST
ALONG BINFORD ROAD WHERE MULTIPLE TREES WERE DOWN. THE
TORNADO CONTINUED EAST ACROSS PAOLI PIKE AND CAUSED ROOF
DAMAGE AT KNOB POINT APARTMENTS BEFORE LIFTING.
&&
EVENT NUMBER LMK1200074
RJSLocal storm report, Jan 17, 7:47 PM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
747 PM EST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM NON-TSTM WND DMG LOUISVILLE 38.22N 85.74W
01/17/2012 JEFFERSON KY PUBLIC
CAR WINDSHIELDS DAMAGED NEAR FAIRGROUNDS.
1021 AM TSTM WND DMG 3 NE HOLLAND 38.28N 87.00W
01/17/2012 DUBOIS IN EMERGENCY MNGR
OUTBUILDING BLOWN ON ROAD.
1026 AM TSTM WND DMG 1 N HUNTINGBURG 38.31N 86.96W
01/17/2012 DUBOIS IN PUBLIC
NUMEROUS TREE LIMBS DOWN.
1026 AM TSTM WND DMG 2 N HUNTINGBURG 38.33N 86.96W
01/17/2012 DUBOIS IN NEWSPAPER
SEMI TRUCK OVERTURNED ON U.S. 231 JUST NORTH OF PHOENIX
DRIVE DUE TO STRONG WINDS
1032 AM FUNNEL CLOUD 1 SE CURBY 38.23N 86.37W
01/17/2012 CRAWFORD IN TRAINED SPOTTER
SPOTTER SEES RAIN WRAPPED FUNNEL.
1040 AM TSTM WND DMG 1 E MADISON 38.76N 85.45W
01/17/2012 JEFFERSON IN NWS EMPLOYEE
REPORT RELAYED FROM JKL NWS. ROOF TAKEN OFF BLDG. BARK
OFF TELEPHONE POLES. DOOR TO GARAGE RIPPED OFF AN THROWN
AROUND METAL POLE. DAMAGE LOCATED A MILE OR TWO WEST OF
CLIFTY FALLS STATE PARKS NORTH ENTRANCE.
1040 AM TORNADO MADISON 38.76N 85.46W
01/17/2012 JEFFERSON IN NWS STORM SURVEY
EF-0 TORNADO TOUCHED DOWN AT MADISON MUNICIPAL AIRPORT.
DAMAGE WAS CONFINED TO IMS LN. THE DAMAGE PATH WAS 0.3
MILES LONG AND 60 YARDS WIDE. A LARGE DUMPSTER WAS MOVED
35 FEET AND AN AIRPLANE WAS SHIFTED. PART OF A HANGARS
SIDING CAME OFF ALONG WITH A DISABLED AWNING AND POST AT
THE AIRPORT OPERATIONS BUILDING. SEVERAL TREES WERE
SNAPPED ALONG THE NARROW PATH.
1049 AM TSTM WND DMG MADISON 38.76N 85.38W
01/17/2012 JEFFERSON IN PUBLIC
DAMAGE TO BUILDING AT AIRPORT
1049 AM TSTM WND DMG 2 N MADISON 38.78N 85.38W
01/17/2012 JEFFERSON IN EMERGENCY MNGR
MAJOR BUILDING DAMAGE...ONE BUILDING LOST ROOF ON IN
62. POWER LINES AND TREES DOWN. WIND DAMAGE A MILE WIDE
NEAR AIRPORT.
1100 AM TORNADO FLOYDS KNOBS 38.31N 85.87W
01/17/2012 FLOYD IN NWS STORM SURVEY
EF-1 TORNADO TOUCHED DOWN ON EAST RILEY RD IN FLOYDS
KNOBS AND DESTROYED A GARAGE. THE TORNADO CONTINUED EAST
ALONG BINFORD ROAD WHERE MULTIPLE TREES WERE DOWN. THE
TORNADO CONTINUED EAST ACROSS PAOLI PIKE AND CAUSED ROOF
DAMAGE AT KNOB POINT APARTMENTS BEFORE LIFTING.
1105 AM TSTM WND GST PLEASURE RIDGE PARK 38.15N 85.85W
01/17/2012 E60 MPH JEFFERSON KY TRAINED SPOTTER
1106 AM TORNADO 1 NNE CLARKSVILLE 38.33N 85.76W
01/17/2012 CLARK IN NWS STORM SURVEY
EF-0 TORNADO FIRST TOUCHED DOWN AT THE WAL-MART PARKING
LOT AT VETERANS PARKWAY NEAR I-65. A VEHICLE WAS TURNED
OVER ON I-65. THE TORNADO SKIPPED TO A SUBDIVISION EAST
OF THERE CAUSING DAMAGE ALONG BELMAR AND MEADOWS DR AS
WELL AS AT THE INTERSECTION OF KINGSFIELD ST AND CROWN
CT. IT TOOK DOWN SEVERAL FENCES AND THEN LATER THE ROOF
OF A BARN ON ARMSTRONG RD... WHERE THE TORNADO ENDED.
1107 AM TSTM WND DMG 2 SSW LOUISVILLE 38.20N 85.75W
01/17/2012 JEFFERSON KY TRAINED SPOTTER
4 LARGE UTILITY POLES BROKEN ON DAKOTA AVE AND FLOYD
ST.
1107 AM TSTM WND DMG CLOVERPORT 37.83N 86.63W
01/17/2012 BRECKINRIDGE KY DEPT OF HIGHWAYS
SEVERAL TREES DOWN NEAR CLOVERPORT
1110 AM TSTM WND DMG 2 N ST. MATTHEWS 38.28N 85.64W
01/17/2012 JEFFERSON KY PUBLIC
TWITTER REPORT OF POWER LINES DOWN AT WATTERSON AND
BROWNSBORO RD.
1112 AM TORNADO 2 N ST. MATTHEWS 38.28N 85.64W
01/17/2012 JEFFERSON KY NWS STORM SURVEY
EF-1 TORNADO WITH WIND SPEED ESTIMATED AT 95 MPH. PATH
LENGTH WAS 4.2 MILES AND PATH WIDTH WAS 250 YARDS. THE
TORNADO TOUCHED DOWN NEAR INTERSECTION OF I-264 AND
BROWNSBORO ROAD AND TRACKED NORTHEAST TO NEAR THE
INTERSECTION OF HURSTBOURNE AND BROWNSBORO WHERE IT
LIFTED BRIEFLY. IT THEN REFORMED AND CROSSED I-265.
1115 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
01/17/2012 JEFFERSON KY PUBLIC
AIR CONDITIONING UNIT BLOWN OFF DOWNTOWN HOTEL.
1115 AM TSTM WND DMG 3 NNW ANCHORAGE 38.31N 85.57W
01/17/2012 JEFFERSON KY PUBLIC
BROADCAST MEDIA RELAYED REPORT OF ONE POSSIBLY TWO
SEMIS OVERTURNED NEAR BROWNSBORO EXIT ON SNYDER.
1115 AM TSTM WND DMG 3 SSE PROSPECT 38.31N 85.58W
01/17/2012 JEFFERSON KY TRAINED SPOTTER
TREES DOWN ONE ON TOP OF TRUCK IN VICINITY OF GOOSE
CREEK AND HWY 22. SIDE OF HOUSE BLOWN OFF ALONG BAY
WINDOW AND SHINGLE DAMAGE.
1115 AM TSTM WND DMG 3 SSE PROSPECT 38.31N 85.58W
01/17/2012 JEFFERSON KY COUNTY OFFICIAL
HURSTBOURNE AND BROWNSBORO RD HWY 22 IMPASSABLE DUE TO
TREES DOWN. REPORT RELAYED VIA METROSAFE.
1115 AM TSTM WND DMG 2 N LYNDON 38.30N 85.59W
01/17/2012 JEFFERSON KY COUNTY OFFICIAL
TREE FELL ON HOUSE IN THE 3600 BLOCK OF REMS RD
1119 AM TSTM WND DMG 1 NNW FERN CREEK 38.17N 85.60W
01/17/2012 JEFFERSON KY NWS EMPLOYEE
SEVERAL TREES DOWN AND SEVERAL SNAPPED ALONG WITH
SHINGLES BLOWN OFF HOUSES ON STONEY BROOK DR NEAR
MICHAEL EDWARDS DR. A TREE WAS TOPPED NEAR ROMAN CT. THE
ROOF OF ONE HOUSE WAS SHIFTED 4-6 INCHES. SOME SIDING
TAKEN OFF OF HOUSES AS WELL.
1121 AM TSTM WND DMG 3 N JEFFERSONVILLE 38.34N 85.73W
01/17/2012 CLARK IN PUBLIC
OUTBUILDINGS ON FARM BLOWN OVER... HOME UNDER
CONTRUCTION DESTROYED NEAR CORNER OF HOLMANS LANE AND
VETERANS PARKWAY.
1121 AM TSTM WND DMG HARDINSBURG 37.78N 86.45W
01/17/2012 BRECKINRIDGE KY EMERGENCY MNGR
A FEW SHINGLES BLOWN OFF A HOUSE IN HARDINSBURG
1123 AM TSTM WND DMG 4 N JEFFERSONVILLE 38.36N 85.73W
01/17/2012 CLARK IN LAW ENFORCEMENT
TORNADO SEEN CROSSING I-65 NEAR 4 MILE MARKER. SIGNS
AND VECHICLES DAMAGED. LARGE DUMPSTER MOVED.
1123 AM TSTM WND DMG MCQUADY 37.70N 86.52W
01/17/2012 BRECKINRIDGE KY DEPT OF HIGHWAYS
CATTLE TRAILER TURNED OVER NEAR MCQUADY
1125 AM HAIL 2 W FORDSVILLE 37.64N 86.75W
01/17/2012 M0.50 INCH OHIO KY TRAINED SPOTTER
1125 AM TSTM WND DMG 4 N JEFFERSONVILLE 38.36N 85.73W
01/17/2012 CLARK IN EMERGENCY MNGR
SECTIONS OF ROOF REMOVED FROM HOMES IN THE MEADOWS
SUBDIVISION OFF OF HAMBURG PIKE AND ARMSTRONG FARMS
SUBDIVSION OFF OF VETERANS PARKWAY.
1125 AM TSTM WND DMG 2 W BALLARDSVILLE 38.37N 85.39W
01/17/2012 OLDHAM KY TRAINED SPOTTER
TREE UPROOTED ON FOX TRAIL COURT.
1128 AM TSTM WND DMG ANCHORAGE 38.27N 85.54W
01/17/2012 JEFFERSON KY NWS EMPLOYEE
12 INCH DIAMETER TREE DOWN NEAR WESTPORT ROAD AND
I-265.
1130 AM TSTM WND DMG 3 NNW CHESTNUT GROVE 38.34N 85.28W
01/17/2012 SHELBY KY PUBLIC
BARN SPLIT. SEVERAL TREES TWISTED. PART OF A SILO
MISSING AT A FARM ALONG HWY 53 IN NORTH SHELBY COUNTY.
1132 AM TSTM WND DMG HARNED 37.75N 86.42W
01/17/2012 BRECKINRIDGE KY PUBLIC
TREES DOWN
1135 AM TSTM WND DMG ROFF 37.65N 86.43W
01/17/2012 BRECKINRIDGE KY DEPT OF HIGHWAYS
SEVERAL TREES DOWN NEAR ROFF
1142 AM TSTM WND DMG MCDANIELS 37.60N 86.43W
01/17/2012 BRECKINRIDGE KY CO-OP OBSERVER
6 INCH LIMBS BLOWN OFF.
1152 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
01/17/2012 JEFFERSON KY NWS EMPLOYEE
TREE UPROOTED AT ZORN AVE AND RIVER ROAD.
1158 AM TSTM WND DMG 3 ESE FRANKFORT 38.17N 84.81W
01/17/2012 FRANKLIN KY TRAINED SPOTTER
A TRAINED SPOTTER REPORTED A SHOP WAS DESTROYED ON
LEESTOWN ROAD.
1200 PM TSTM WND DMG 2 SSW FORKS OF ELKHORN 38.19N 84.81W
01/17/2012 FRANKLIN KY BROADCAST MEDIA
ROOF BLOWN OFF STORAGE FACILITY ON LEESTOWN ROAD.
1205 PM TSTM WND DMG 2 SE HIGHGROVE 37.95N 85.45W
01/17/2012 NELSON KY TRAINED SPOTTER
LOST SOME SHINGLES OFF ROOF AND 8 INCH DIAMETER TREE
DOWN.
1212 PM TSTM WND DMG GEORGETOWN 38.20N 84.55W
01/17/2012 SCOTT KY BROADCAST MEDIA
ROOF DAMAGE TO A BUILDING IN GEORGETOWN. WATER THEN
DAMAGED THE INTERIOR. WIND SPEED UNKNOWN.
1212 PM TSTM WND DMG 5 W GEORGETOWN 38.20N 84.65W
01/17/2012 SCOTT KY BROADCAST MEDIA
QUARTER OF A ROOF BLOWN OFF ON MUIR LANE.
1215 PM TSTM WND DMG 4 SW ATHERTONVILLE 37.60N 85.66W
01/17/2012 LARUE KY EMERGENCY MNGR
A COUPLE OF TREES DOWN AND A UTILITY POLE DOWN ON WHITE
CITY ROAD.
0120 PM TSTM WND GST 3 NW WINCHESTER 38.03N 84.23W
01/17/2012 M60 MPH CLARK KY MESONET
0120 PM TSTM WND DMG 4 SSW MT. ARIEAL 36.70N 86.41W
01/17/2012 ALLEN KY BROADCAST MEDIA
REPORT RELAYED OF ROADWAYS BLOCKED ALONG HWY 100
BETWEEN ALLEN SIMPSON COUNTY... CLAIRE RD AND OTHER
AREAS ALONG FRANKLIN RD... HWY 100.
0121 PM TSTM WND DMG 5 S GOLD CITY 36.68N 86.45W
01/17/2012 SIMPSON KY TRAINED SPOTTER
STARTING AT MCKENDREE CHURCH ROAD AND KY 100...TREES
DOWN...ROOF OFF OF HOMES...BARNS DAMAGED...DAMAGE PATH
MOVED DOWN KY 100. TREES BLOCKED A PORTION OF KY 100
NEAR HICKORY FLAT.
0121 PM TSTM WND DMG 5 S GOLD CITY 36.68N 86.45W
01/17/2012 SIMPSON KY EMERGENCY MNGR
HOUSE DESTROYED ON MCKENDREE CHURCH ROAD NEAR KY
100...MAJOR HOUSE DAMAGE NEAR KY 100 AND KY 2601
0125 PM TSTM WND GST 5 NW SUMMERSVILLE 37.37N 85.68W
01/17/2012 E60 MPH GREEN KY TRAINED SPOTTER
0130 PM TSTM WND DMG 4 SE MT. ARIEAL 36.71N 86.32W
01/17/2012 ALLEN KY BROADCAST MEDIA
PROPERTY DAMAGE AT CLAIRE RD... WALKERS CHAPEL...
PERRYTOWN RD AREA.
0130 PM TSTM WND DMG 5 SW SCOTTSVILLE 36.69N 86.26W
01/17/2012 ALLEN KY BROADCAST MEDIA
DAMAGE REPORTED ALONG NEW BUCK CREEK... OLD BUCK CREEK
RD NEAR PETROLEUM.
0131 PM TSTM WND DMG 1 NNW GREENSBURG 37.27N 85.50W
01/17/2012 GREEN KY TRAINED SPOTTER
TREE DOWN AT A PARK BLOCKING THE ROAD LEAVING THE PARK.
0135 PM TSTM WND DMG 5 WNW REDHOUSE 37.87N 84.34W
01/17/2012 MADISON KY EMERGENCY MNGR
TREE DOWN ON LOWER HINES CREEK ROAD.
0155 PM TSTM WND DMG 7 NW LIBERTY 37.39N 85.02W
01/17/2012 CASEY KY LAW ENFORCEMENT
TREES DOWN ON WILSON RIDGE ROAD.
0306 PM HAIL 3 NW WINDYVILLE 37.25N 86.38W
01/17/2012 E0.88 INCH EDMONSON KY TRAINED SPOTTER
COCORAHS REPORT OF SOME NICKLE SIZED HAIL MIXED IN WITH
SMALLER HAIL. ALSO WIND GUST MEASURED AT 53 MPH.
&&
EVENT NUMBER LMK1200023 LMK1200024 LMK1200025 LMK1200070 LMK1200026
LMK1200043 LMK1200069 LMK1200027 LMK1200028 LMK1200074 LMK1200032
LMK1200072 LMK1200048 LMK1200059 LMK1200040 LMK1200064 LMK1200033
LMK1200036 LMK1200038 LMK1200041 LMK1200063 LMK1200071 LMK1200037
LMK1200060 LMK1200029 LMK1200061 LMK1200030 LMK1200042 LMK1200046
LMK1200031 LMK1200055 LMK1200034 LMK1200062 LMK1200035 LMK1200039
LMK1200067 LMK1200044 LMK1200045 LMK1200054 LMK1200066 LMK1200068
LMK1200047 LMK1200051 LMK1200056 LMK1200065 LMK1200049 LMK1200052
LMK1200053 LMK1200073 LMK1200058 LMK1200050 LMK1200057
RJSNearby
River Flood Warnings in Indiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.